# SDR 9505672704

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ80GAA2
- Condition: Malfunctioned
- Location: Fuel Flow Syst
- Part time: 23,289 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MEM, ALL THREE FUEL FLOW INDICATORS WERE ERRATIC.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL FLOW SYSTEM POWER SUPPLY.  SYSTEM OPERATION CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
